# SDR AALA961765

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1356 - DURING APPROACH TO DFW WHEN LANDING GEAR EXTENDED, NOSE LANDING GEAR DID NOT EXTEND.  RECYCLED LANDING GEAR AND NOSE LANDING GEAR EXTENDED.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  LUBRICATED NOSE LANDING GEAR.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
